# SDR IPXA2021051269313

- Difficulty date: May 6, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 63,600 hours, 21,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524310
- Condition: Corroded
- Location: Bs 513-595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION ON TRACK (P/N:143T5243-10) OF MAIN DECK CARGO COMPARTMENT NEAR STA 513 TO STA 595 , RBL 88.5.REPAIR I.A.W.  SR :4-5078180888 AND  EO B767-5310-80331-A
